# SDR JIKA2014122201

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N473AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC473
- Aircraft time: 31,724 hours, 39,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 54530321
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, PILOT SELECTED LG IN RETRACT POSITION, GEAR INTRANSIENT LIGHT REMAINED ILLUMINATED.  THE PILOT TRIED TO CYCLE GEAR TWO ADDITIONAL TIMES WITH THE SAME RESULT.  THE PILOT NOTIFIED TOWER OF THE SITUATION & RETURNED.  THE TOWER DECLARED AN EMER & THE PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FROZEN UPLOCK ROLLER ON THE RT MLG.  R & R ROLLER WITH NEW UNIT.  PERFORMED LG OPERATION CHECK, ALL SYS CHECKS WERE NORMAL.
